MathSciNet Relay Station
MathSciNet bibliographic data
MR1443195 (99j:20039b) 20F10 (03D40 11U05 57M07)
Kharlampovich, O.; Lioutikova, E.; Myasnikov, A. Equations in the ${\bf Q}$-completion of a torsion-free hyperbolic group. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2961–2978.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement